# SDR HEEA075487

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 13,312 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Saddle
- Part number: 205050400101
- Condition: Misdrilled
- Location: Skid Tube
- Component: Skidtube, 412050015110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES.  THE HOLES FOR THE BOLTS (99-13-1), THAT ATTACHES THE FWD. CROSSTUBE TO THE SKID TUBE SADDLE ARE DRILLED FOR AN4 BOLTS.
